Bulletin of the American Mathematical Society

The digitization and unrestricted availablity of the backfile of the Bulletin of the American Mathematical Society (1891-1991) is made possible with the generous support of the Gordon and Betty Moore Foundation, the Mathematical Sciences Research Institute, the American Mathematical Society, and Project Euclid.

For current issues of this publication, subscription terms, and submission policies, see the Bulletin's AMS site.

Top downloads over the last seven days

A simple proof that $\pi$ is irrationalIvan NivenVolume 53, Number 6 (1947)
The theory of dynamic programmingRichard BellmanVolume 60, Number 6 (1954)
Mathematical problems in operations researchPhilip M. MorseVolume 54, Number 7 (1948)
On the geometry and dynamics of diffeomorphisms of surfacesWilliam P. ThurstonVolume 19, Number 2 (1988)
The Yamabe problemJohn M. Lee and Thomas H. ParkerVolume 17, Number 1 (1987)
  • Includes:

    Bulletin (New Series) of the American Mathematical Society
    Coverage: 1979-1991
    ISSN: 0273-0979 (print), 1088-9485 (electronic)

    Bulletin of the American Mathematical Society
    Coverage: 1894-1978
    ISSN: 0002-9904 (print), 1936-881X (electronic)

    Bulletin of the New York Mathematical Society
    Coverage: 1891-1894
    ISSN: 2638-938X (print), 2638-9398 (electronic)

  • Publisher: American Mathematical Society
  • Discipline(s): Mathematics
  • Full text available in Euclid: 1891--1991
  • Access: All content is open
  • Euclid URL: https://projecteuclid.org/bams